# SDR ASAA2019011927868

- Difficulty date: January 19, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 40,693 hours, 12,393 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE THE OVERHEAT LIGHT FOR THE CA SIDE WINDOW HEAT CAME ON. TURNED IT OFF FOR ABOUT 4 MIN AND THEN BACK ON. THE OVERHEAT LIGHT CAME BACK ON AFTER ABOUT 15 MIN TURNED AFF AGAIN FOR SEVERAL HOURS AND HAS BEEN WORKING FINE SINCE. GROUNDED - YES. UNABLE TO VERIFY DEFECT, L2 WINDOW HEAT OPS NORMAL. DUE TO HISTORY REMOVED AND REPLACED COIL CORD, OPS CHECK NORMAL REF AMM 30-41-00.
